Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 6, NWS Northern Indiana

January 20, 2017Wells County, Indiana

NWS Northern Indiana issued this river flood warning at Jan 20, 2017, 10:34 AM EST for Wells County, Indiana. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jan 20, 2017, 10:34 AM EST (15:34 UTC)
Expired
Jan 21, 2017, 10:00 PM EST
In force
35 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Wells County, IN

The radar

The Northern Indiana radar (KIWX), 71 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Bluffton (BLFI3). The gauge peaked at 10.30 ft at Jan 20, 2017, 1:00 PM EST.

actionminormoderate5101501/2001/2101/2201/23
Action stage
7 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03323000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

985 
WGUS43 KIWX 201534
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1034 AM EST FRI JAN 20 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River near Bluffton affecting Wells COUNTY
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES
  North Branch Elkhart River at Cosperville affecting Noble COUNTY

.Recent rainfall has contributed to rises on the Wabash river at Blufton,
Kankakee river at Davis and Elkhart river at Cosperville.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC179-211534-
/O.NEW.KIWX.FL.W.0006.170120T1534Z-170122T0300Z/
/BLFI3.1.ER.170120T1437Z.170120T1800Z.170121T0300Z.NO/
1034 AM EST FRI JAN 20 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River near Bluffton
* UNTIL SATURDAY EVENING.
* At 10 AM Friday the stage was 10.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to crest near 10.1 feet around  1 PM
  Friday January 20 and fall below flood stage around 10 PM Friday 
  January 20.
* At 10.0 feet...The river is at flood stage. Flooding of 
  agricultural land begins.
* This crest compares to a previous crest of 10.1 feet which occurred 
  on Mar 16 2010.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC091-141-149-211534-
/O.NEW.KIWX.FL.W.0007.170121T0000Z-170124T0600Z/
/DAVI3.1.ER.170121T0000Z.170121T1200Z.170123T0600Z.NO/
934 AM CST FRI JAN 20 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Kankakee River at Davis
* FROM THIS EVENING TO LATE MONDAY NIGHT.
* At 9 AM Friday the stage was 9.8 feet and steady.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Friday evening and
  crest near 10.3 feet around  6 AM Saturday January 21 and fall 
  below flood stage around 12 AM Monday January 23.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.4 feet which occurred 
  on Nov 4 2016.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

INC113-211534-
/O.NEW.KIWX.FL.W.0008.170120T1800Z-170124T1200Z/
/CPEI3.1.ER.170120T1800Z.170122T0000Z.170124T0600Z.UU/
334 PM GMT FRI JAN 20 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 9 AM Friday the stage was 5.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage Friday afternoon 
  and crest near 6.1 feet around  7 PM Saturday January 21 and fall 
  below flood stage around  1 AM Tuesday January 24.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred 
  on Jan 16 2005.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
2 follow-up statements
223 
WGUS83 KIWX 210402
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1102 PM EST FRI JAN 20 2017

...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Bluffton affecting Wells COUNTY 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash AND Whitley COUNTIES 
  Kankakee River at Davis affecting La Porte...Starke AND St. Joseph 
  COUNTIES 
  Tiffin River near Stryker affecting Defiance...Fulton AND Williams 
  COUNTIES 
 
...The Flood Warning continues for the following rivers... 

  Maumee River near Defiance affecting Defiance AND Henry COUNTIES 
  Saint Marys River near Decatur affecting Adams...Allen AND Van 
  Wert COUNTIES 
  North Branch Elkhart River at Cosperville affecting Noble COUNTY 
 
.Recent rainfall has led to rises on area rivers. Additional rain is
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC179-220402-
/O.EXT.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170121T0600Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* UNTIL SUNDAY MORNING.
* At 11 PM Friday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.5 feet around  1 
  AM Saturday January 21 and fall below flood stage around 11 AM 
  Saturday January 21.
* At 11.0 feet...River Road at Bluffton begins to flood.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-085-103-169-183-220402-
/O.EXT.KIWX.FL.W.0005.000000T0000Z-170122T1648Z/
/NMCI3.1.ER.000000T0000Z.170120T2200Z.170121T1648Z.NO/
1102 PM EST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* UNTIL SUNDAY MORNING.
* At 10 PM Friday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around 11 AM Saturday January 21.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-220402-
/O.EXT.KIWX.FL.W.0007.000000T0000Z-170124T0000Z/
/DAVI3.1.ER.170120T2015Z.170121T1200Z.170123T0000Z.NO/
1002 PM CST FRI JAN 20 2017

 The Flood Warning has been extended for
  The Kankakee River at Davis
* UNTIL MONDAY EVENING.
* At 9 PM Friday the stage was 10.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around  6 
  AM Saturday January 21 and fall below flood stage around  6 PM 
  Sunday January 22.
* At 10.0 feet...Flooding of low lying agricultural areas begins.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC039-069-220402-
/O.CON.KIWX.FL.W.0009.170121T1312Z-170123T0300Z/
/DEFO1.1.ER.170121T1312Z.170121T1800Z.170122T0300Z.NO/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Maumee River near Defiance
* FROM SATURDAY MORNING TO SUNDAY EVENING.
* At 10 PM Friday the stage was 8.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Saturday morning  
  and crest near 10.4 feet around  1 PM Saturday January 21 and fall 
  below flood stage around 10 PM Saturday January 21.
* At 10.0 feet...Flooding occurs in Kingsbury and Pontiac Parks.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC001-003-OHC161-220401-
/O.CON.KIWX.FL.W.0010.000000T0000Z-170122T1700Z/
/DCRI3.1.ER.170120T2115Z.170121T0600Z.170121T1700Z.NO/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The Saint Marys River near Decatur
* UNTIL SUNDAY AFTERNOON.
* At 10 PM Friday the stage was 17.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.8 feet around  1 
  AM Saturday January 21 and fall below flood stage around 12 PM 
  Saturday January 21.
* At 17.5 feet...County road 225 north of Pleasant Mills is flooded. 
  Agricultural land flooding increases in northern...central and 
  eastern Adams County.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

OHC039-051-171-220401-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170125T0900Z/
/STRO1.1.ER.170112T2255Z.170121T1200Z.170124T0900Z.NO/
402 AM GMT SAT JAN 21 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* UNTIL LATE TUESDAY NIGHT.
* At 10 PM Friday the stage was 11.9 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 12.0 feet around  7 
  AM Saturday January 21 and fall below flood stage around  4 AM 
  Tuesday January 24.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC113-220401-
/O.CON.KIWX.FL.W.0008.000000T0000Z-170124T1200Z/
/CPEI3.1.ER.170121T0600Z.170122T0000Z.170124T0600Z.UU/
402 AM GMT SAT JAN 21 2017

The Flood Warning continues for
  The North Branch Elkhart River at Cosperville
* UNTIL TUESDAY MORNING.
* At 10 PM Friday the stage was 6.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning  and crest near 6.1 feet around  7 PM Saturday 
  January 21 and fall below flood stage around  1 AM Tuesday January 
  24.
* At 6.0 feet...Water approaches some houses around Skinner Lake, 
  especially along State Road 8.
* This crest compares to a previous crest of 6.5 feet which occurred 
  on Jan 16 2005.

&&

LAT...LON 4150 8570 4152 8568 4149 8559 4150 8544
      4149 8543 4144 8555             

$$
323 
WGUS83 KIWX 211502
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1002 AM EST SAT JAN 21 2017

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River near Bluffton affecting Wells COUNTY
  Maumee River near Defiance affecting Defiance AND Henry COUNTIES
 
This will be the last statement for this high water event.

INC179-211532-
/O.CAN.KIWX.FL.W.0006.000000T0000Z-170122T1648Z/
/BLFI3.1.ER.170120T1437Z.170120T2145Z.170121T0645Z.NO/
1002 AM EST SAT JAN 21 2017

The Flood Warning is cancelled for
  The Wabash River near Bluffton
* At 10 AM Saturday the stage was 9.4 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage very early Saturday morning.
* Forecast...The river will fall to near 9.3 feet around  1 PM 
  Saturday January 21.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

OHC039-069-211532-
/O.CAN.KIWX.FL.W.0009.000000T0000Z-170123T0300Z/
/DEFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1002 AM EST SAT JAN 21 2017

The Flood Warning is cancelled for
  The Maumee River near Defiance
* At 9 AM Saturday the stage was 9.3 feet
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.2 feet early 
  Saturday morning. The river will continue falling.


&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:47 AM EST, 3 hours 47 minutes earlier.

Area forecast discussion, Jan 20, 6:47 AM EST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
647 AM EST Fri Jan 20 2017

.SYNOPSIS...
Issued at 336 AM EST Fri Jan 20 2017

Widespread rain will exit the area by later this morning and
primarily dry conditions are expected for the rest of the day.
Overcast skies will remain though and temperatures will be in the
mid 40s to lower 50s. Chance for light rain returns tonight along
with areas of fog by Saturday morning. Unseasonably mild
temperatures are expected over the weekend with highs in the 50s
and lows in the 40s.

&&

.SHORT TERM...(Today and Tonight)
Issued at 336 AM EST Fri Jan 20 2017

Widespread rain associated with potent shortwave energy and
abundant low level theta-e advection will shift northward and
dissipate by later this morning. Very good agreement among latest
numerical guidance that rain will end by mid-late morning as brief
period of AVA/shortwave ridging and abruptly veering low-midlevel
flow yield a decisive loss of deep-layer moisture and ascent. Sped
up the end time of precip chances with latest hi-res/rapid refresh
indicating precip entirely gone by 15Z. There will be a fair
amount of moisture trapped below 850mb inversion but saturation
depth and quality appear marginal for drizzle production. More
likely scenario is just an impermeable stratus deck with some
pockets of 3-7 mile BR and have left out any daytime drizzle
mention for now. That does change by tonight though as approach of
next shortwave currently exiting the Southern Rockies brings a
renewed surge of 295K isentropic lift and theta-e advection.
Lingering dry air aloft and overall lackluster forcing for ascent
will prevent any meaningful or widespread rain but worthy of low
chance PoPs. Areas of fog also likely given warm/moist air
advection and relatively cool ground. Widespread/dense fog a
possibility by early Sat morning based on latest MOS guidance and
underlying forecast soundings/RH fields. Mild conditions will
persist today, although did lower the diurnal range a bit with
abundant low clouds remaining in place. Highs today likely to
remain stuck in the mid/upper 40s, save for our far SE where some
lower 50s possible. Very little drop expected overnight given
warm/moist air advection and abundant clouds/fog.

&&

.LONG TERM...(Saturday through Thursday)
Issued at 336 AM EST Fri Jan 20 2017

Main story for the weekend will be unseasonably (and near record)
mild temps. Deep SW flow engulfs the Ohio Valley during the day
Saturday with 925mb temps around 10C (record territory based on KDTX
upper air climatology). Mixing will obviously be quite limited given
low sun angle, overcast skies, and strong inversion but degree of
mild air flooding the region should still support highs in the mid-
upper 50s on Saturday. Not likely to see much sun but even a few
peaks could allow a run at 60F. Slightly cooler on Sun as thermal
trough is shunted eastward but still unseasonably mild with
concensus blends offering low/mid 50s. Overnight lows
correspondingly mild with mid/upper 40s Sat night and around 40F
Sunday night. Unfortunately, several low chances for rain during
this period as well given pockets of weak isentropic ascent and
abundant low level moisture. Best chance will be Sat night as models
show weak shortwave ejecting north. However, as previously stated,
main closed low and jet energy remains well to our south, along with
better precip chances.

Slight chance for a few showers on Monday with some wraparound
moisture from passing cutoff low to our south. Otherwise, just
slightly cooler through the early part of next week. Longwave trough
over western CONUS then begins piecemeal ejection during the middle
of next week. Main vort max will pass through the Great Lakes on
Wed. Chance for some light rain with this feature but more important
will be the change of airmass behind it. N/NW flow develops later
next week and gradually increasing CAA will bring a return to more
seasonable conditions. Light rain and snow showers possible through
much of this period as well given persistent moist, cyclonic flow
and increasing lake contribution. Looking even further ahead, models
still hinting at even colder air returning by next weekend/end of
the month.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 645 AM EST Fri Jan 20 2017

Poor flight conditions next 24-30 hours across northern IN. Lift
wanes/weaker forcing as low pressure center presently near KMIE
moves into western Lake Erie later and should result in more finer
mist/drizzle along with lowering of ceilings into LIFR for much of
late morning/midday hours. Provided a period of slightly
improvement mid/late afternoon into evening in wake of mid level
shortwave, though strength will be insufficient to provide much
moisture scour at low levels. Expect more widespread dismal flight
conditions as moisture remains trapped beneath lowering
inversion...with both greatly reduced visibilities and low
ceilings in latter part of forecast period...and likely
beyond/into midday Saturday.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Murphy

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 20, 3:43 AM EST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 AM EST FRI JAN 20 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-210845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
343 AM EST FRI JAN 20 2017 /243 AM CST FRI JAN 20 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING MAY CONTINUE ON SOME RIVERS...STREAMS AND CREEKS
DUE TO RECENT RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
343 AM EST FRI JAN 20 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jan 20, 9:32 AM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Northern Indiana
932 AM EST Fri Jan 20 2017

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
201800-
Noble-De Kalb-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-
Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
Blackford-Jay-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of...Kendallville...Ligonier...Albion...
Auburn...Garrett...Knox...North Judson...Bass Lake...Winamac...
Francesville...Medaryville...Plymouth...Bremen...Culver...
Rochester...Akron...Warsaw...Winona Lake...Syracuse...Mentone...
Columbia City...Tri-Lakes...South Whitley...Fort Wayne...
New Haven...Monticello...Monon...Brookston...Logansport...
Royal Center...Peru...Grissom AFB...Mexico...Wabash...
North Manchester...Huntington...Roanoke...Bluffton...Ossian...
Decatur...Berne...Marion...Gas City...Upland...Hartford City...
Montpelier...Portland...Dunkirk...Defiance...Sherwood...
Hicksville...Napoleon...Deshler...Liberty Center...Paulding...
Antwerp...Payne...Ottawa...Leipsic...Columbus Grove...
Continental...Pandora...Van Wert...Ohio City...Lima...
Spencerville
932 AM EST Fri Jan 20 2017 /832 AM CST Fri Jan 20 2017/

...Patchy dense fog will continue to develop over much of
northern Indiana and northwest Ohio...

Patchy dense fog was developing and spreading north across
Indiana and northwest Ohio, mainly south of highway 6. Expect
occasional visibilities of a quarter of a mile or less through
early afternoon. If you are traveling, slow down and allow extra
time to reach your destination.
Local storm report, Jan 20, 9:44 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
944 AM EST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       NORWAY                  40.78N 86.76W
01/20/2017  M1.90 INCH       WHITE              IN   MESONET

            MESONET STATION NORWAY /TCNI3/.

0845 AM     HEAVY RAIN       1 N LINN GROVE          40.66N 85.03W
01/20/2017  M1.52 INCH       ADAMS              IN   MESONET

            MESONET STATION LINN GROVE /LYNI3/.

0700 AM     HEAVY RAIN       1 SSW BLAINE            40.39N 85.06W
01/20/2017  M1.51 INCH       JAY                IN   COCORAHS

            COCORAHS STATION 1 SSW BLAINE /IN-JY-8/.

0700 AM     HEAVY RAIN       HARTFORD CITY           40.45N 85.37W
01/20/2017  M1.49 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION (KC9DCR)HARTFORD CITY 0.3
            SSW /IN-BL-15/.

0800 AM     HEAVY RAIN       5 S DEACON              40.57N 86.33W
01/20/2017  M1.45 INCH       CASS               IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION YOUNG AMERICA
            /YNGI3/.

0845 AM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
01/20/2017  M1.42 INCH       WELLS              IN   MESONET

            MESONET STATION BLUFFTON /BLFI3/.

0700 AM     HEAVY RAIN       1 SSW COLLEGE CORNER    40.40N 84.98W
01/20/2017  M1.40 INCH       JAY                IN   COCORAHS

            COCORAHS STATION COLLEGE CORNER /IN-JY-12/.

0800 AM     HEAVY RAIN       2 NNE DUNKIRK           40.78N 86.37W
01/20/2017  M1.40 INCH       CASS               IN   COCORAHS

            COCORAHS STATION 2 NE DUNKIRK /IN-CS-7/.

0700 AM     HEAVY RAIN       1 N HARTFORD CITY       40.46N 85.37W
01/20/2017  M1.38 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION HARTFORD CITY /IN-BL-11/.

0700 AM     HEAVY RAIN       3 NNW SHAMROCK LAKES    40.45N 85.45W
01/20/2017  M1.38 INCH       GRANT              IN   COCORAHS

            COCORAHS STATION 3 NW SHAMROCK LAKES
            /IN-GR-24/.

0830 AM     HEAVY RAIN       PERU                    40.75N 86.07W
01/20/2017  M1.36 INCH       MIAMI              IN   MESONET

            MESONET STATION PERU /PRUI3/.

0700 AM     HEAVY RAIN       1 SSE HARTFORD CITY     40.45N 85.37W
01/20/2017  M1.36 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION HARTFORD CITY /IN-BL-12/.

0800 AM     HEAVY RAIN       1 SE BLUFFTON           40.73N 85.16W
01/20/2017  M1.34 INCH       WELLS              IN   COCORAHS

            COCORAHS STATION BLUFFTON /IN-WL-11/.

0800 AM     HEAVY RAIN       HARTFORD CITY           40.46N 85.37W
01/20/2017  M1.34 INCH       BLACKFORD          IN   COCORAHS

            COCORAHS STATION HARTFORD CITY /IN-BL-9/.

0700 AM     HEAVY RAIN       1 N DECATUR             40.85N 84.93W
01/20/2017  M1.29 INCH       ADAMS              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION DECATUR 1N /DCRI3/.

0600 AM     HEAVY RAIN       1 NNE MONTICELLO        40.76N 86.76W
01/20/2017  M1.28 INCH       WHITE              IN   COCORAHS

            COCORAHS STATION MONTICELLO /IN-WH-18/.

0800 AM     HEAVY RAIN       2 SSW TOCSIN            40.80N 85.13W
01/20/2017  M1.25 INCH       WELLS              IN   COCORAHS

            COCORAHS STATION CRAIGVILLE 2.7 NW
            /IN-WL-13/.

0615 AM     HEAVY RAIN       1 NNW PERU              40.76N 86.07W
01/20/2017  M1.25 INCH       MIAMI              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PERU /PERI3/.

0700 AM     HEAVY RAIN       GAS CITY                40.49N 85.61W
01/20/2017  M1.22 INCH       GRANT              IN   COCORAHS

            COCORAHS STATION (KB9CRA)GAS CITY 0.3 N
            /IN-GR-26/.

0600 AM     HEAVY RAIN       HANFIELD                40.60N 85.59W
01/20/2017  M1.21 INCH       GRANT              IN   COCORAHS

            COCORAHS STATION HANFIELD /IN-GR-12/.

0830 AM     HEAVY RAIN       1 SSW ORA               41.16N 86.56W
01/20/2017  M1.20 INCH       PULASKI            IN   MESONET

            MESONET STATION 1 SSW ORA /ORAI3/.

0800 AM     HEAVY RAIN       2 NNW CLARKS            41.16N 86.90W
01/20/2017  M1.19 INCH       PULASKI            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MEDARYVILLE 5N
            /MSNI3/.

0658 AM     HEAVY RAIN       1 S GRISSOM AFB         40.65N 86.15W
01/20/2017  M1.17 INCH       MIAMI              IN   AWOS

            AWOS STATION 1 SSW GRISSOM AFB /GUS/.

0700 AM     HEAVY RAIN       1 ESE GALVESTON         40.57N 86.17W
01/20/2017  M1.15 INCH       CASS               IN   COCORAHS

            COCORAHS STATION (WA9TTB)GALVESTON 1.0 ESE
            /IN-CS-11/.

0655 AM     HEAVY RAIN       CEDAR POINT             40.71N 86.77W
01/20/2017  M1.14 INCH       WHITE              IN   AWOS

            AWOS STATION WHITE CNTY AP /MCX/.

0903 AM     HEAVY RAIN       2 ESE SOMERSET          40.66N 85.79W
01/20/2017  M1.14 INCH       WABASH             IN   MESONET

            MESONET STATION 2 ESE SOMERSET /C9558/.

0600 AM     HEAVY RAIN       WABASH                  40.80N 85.83W
01/20/2017  M1.13 INCH       WABASH             IN   COCORAHS

            COCORAHS STATION WABASH /IN-WB-18/.

0700 AM     HEAVY RAIN       2 NNE MARION            40.58N 85.66W
01/20/2017  M1.12 INCH       GRANT              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MARION 2N /MZZI3/.

0600 AM     HEAVY RAIN       5 W CHALMERS            40.67N 86.95W
01/20/2017  M1.12 INCH       WHITE              IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHALMERS 5W /CHRI3/.

0903 AM     HEAVY RAIN       4 SSW HUNTINGTON        40.83N 85.53W
01/20/2017  M1.11 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 3 SSW HUNTINGTON /C9663/.

0800 AM     HEAVY RAIN       2 W OSSIAN              40.87N 85.21W
01/20/2017  M1.08 INCH       WELLS              IN   COCORAHS

            COCORAHS STATION 2 W OSSIAN /IN-WL-14/.

0700 AM     HEAVY RAIN       1 NE DENVER             40.88N 86.06W
01/20/2017  M1.07 INCH       MIAMI              IN   COCORAHS

            COCORAHS STATION 1 ENE DENVER /IN-MM-4/.

0845 AM     HEAVY RAIN       2 NW WARREN             40.71N 85.45W
01/20/2017  M1.05 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 2 NW WARREN /WRNI3/.

0903 AM     HEAVY RAIN       4 NE MAJENICA           40.82N 85.41W
01/20/2017  M1.05 INCH       HUNTINGTON         IN   MESONET

            MESONET STATION 3 NE MAJENICA /AS260/.

0900 AM     HEAVY RAIN       1 WNW INDIANA BEACH     40.80N 86.79W
01/20/2017  M1.04 INCH       WHITE              IN   MESONET

            MESONET STATION 1 WNW INDIANA BEACH /E8966/.

0530 AM     HEAVY RAIN       2 SSE HUNTINGTON        40.86N 85.50W
01/20/2017  M1.04 INCH       HUNTINGTON         IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION HUNTINGTON /HNTI3/.

0700 AM     HEAVY RAIN       HUNTINGTON              40.88N 85.51W
01/20/2017  M1.03 INCH       HUNTINGTON         IN   COCORAHS

            COCORAHS STATION HUNTINGTON /IN-HT-1/.

0700 AM     HEAVY RAIN       2 ENE WARREN            40.70N 85.40W
01/20/2017  M1.03 INCH       HUNTINGTON         IN   COCORAHS

            COCORAHS STATION 1 ENE WARREN /IN-HT-7/.

0905 AM     HEAVY RAIN       4 NE NINE MILE          41.02N 85.18W
01/20/2017  M1.00 INCH       ALLEN              IN   MESONET

            MESONET STATION 3 NE NINE MILE /E9914/.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 10:23 PM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley70 hr
Jan 20, 10:34 AM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke4 days
Jan 20, 10:34 AM ESTRiver Flood WarningIWXNoble4 days
Jan 20, 4:55 PM ESTMarine Dense Fog AdvisoryIWX11 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.